MAUDE Adverse Event Report: ABBOTT VASCULAR INC. Esprit¿; Scaffold,infrapopliteal,absorbable

ABBOTT VASCULAR INC. Esprit¿; Scaffold,infrapopliteal,absorbable
Model Number 1203375-28
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Obstruction/Occlusion (2422); Vascular Dissection (3160)
Date of Event 01/29/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the procedure was to treat an occlusion in the distal posterior tibial artery.The 3.75x28mm esprit btk scaffold was implanted; however, a flow-limiting dissection was noted, resulting in worsening of the stenosis severity.Therefore, post dilatation was performed which improved the dissection.No additional information was provided.
 
Additional Manufacturer Narrative
The device was not returned for analysis.Production record and corrective and preventative actions (capa) reviews were performed and revealed no indication of a product quality issue.Additionally, a query of the complaint handling database for the reported lot revealed there is no indication of a lot specific issue.A conclusive cause for the reported patient effect(s), and the relationship to the product, if any, cannot be determined; however, the subsequent treatment appears to be related to the operational context of the procedure.The reported patient effect(s) of occlusion and dissection are listed in the esprit btk everolimus eluting resorbable scaffold systems instructions for use as a known patient effect(s) of scaffolding procedures.There is no indication of a product quality issue with respect to manufacture, design or labeling¿ therefore, no product-related corrective action will be implemented in this case.C3: 1 per year was entered; however, the frequency is 1 dose per implant.

Brand Name
Esprit¿
Common Device Name
Scaffold,infrapopliteal,absorbable
Manufacturer (Section D)
ABBOTT VASCULAR INC.
3200 lakeside drive
santa clara CA 95054 -280
Manufacturer (Section G)
ABBOTT VASCULAR, Reg # 2024168
26531 ynez road
temecula CA 92591 -462
Manufacturer Contact
lindsey bell
26531 ynez rd.
temecula, CA 92591--462
+1(951)914-5259
MDR Report Key50484667
Report Number2024168-2026-03355
Device Sequence Number10203649
Product Code NXW
UDI-Device Identifier08717648357152
UDI-Public(01)08717648357152(11)240821(17)260820(10)408216A
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
P230036
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/18/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/20/2026
Device Model Number1203375-28
Device Catalogue Number1203375-28
Device Lot Number408216A
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/04/2026
Supplement Date Received by Manufacturer08/27/2026
Initial Report FDA Received Date08/27/2026
Supplement Report FDA Received Date09/18/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/21/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age70 YR
Patient SexMale